# SDR REXA2016070901301

- Difficulty date: July 9, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 TO FS 349 CENTER 2 INTERCOSTAL CORRODED.  CONTINUATION CARD 81513911, OP 302.  REPLACED INTERCOSTALS AT FS 364-FS 349 IAW SRM 51-41-06-001-001-A01 WITH NEW SERVICEABLE.
